Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

F-blowups of F-regular surface singularities


Author: Nobuo Hara
Journal: Proc. Amer. Math. Soc. 140 (2012), 2215-2226
MSC (2010): Primary 13A35, 14B05
DOI: https://doi.org/10.1090/S0002-9939-2011-11074-8
Published electronically: October 24, 2011
MathSciNet review: 2898685
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that F-blowups of any F-regular surface singularity coincide with the minimal resolution.


References [Enhancements On Off] (What's this?)

  • [Ar1] Artin, M., Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962), 485-496. MR 0146182 (26:3704)
  • [Ar2] Artin, M., Covering of the rational double points in characteristic $ p$, Complex Analysis and Algebraic Geometry, pp. 11-22, Iwanami Shoten, Tokyo, 1977. MR 0450263 (56:8559)
  • [AV] Artin, M. and Verdier, J.-L., Reflexive sheaves over rational double points, Math. Ann. 270 (1985), 79-82. MR 769609 (85m:14006)
  • [Aus] Auslander, M., Rational singularities and almost splitting sequences, Trans. Amer. Math. Soc. 293 (1986), 511-531. MR 816307 (87e:16073)
  • [BHPV] Barth, W. P., Hulek, K., Peters, C. A. M., and Van de Ven, A., Compact Complex Surfaces (second edition), Ergebnisse der Mathematik und ihrer Grenzgebiete, Folge 3, 4, Springer-Verlag, Berlin, 2004. MR 2030225 (2004m:14070)
  • [GSV] Gonzalez-Sprinberg, G., and Verdier, J.-L., Construction géométrique de la correspondance de McKay, Ann. Sci. Ec. Norm. Sup. $ 4^e$ Sér. 16 (1983), 409-449. MR 740077 (85k:14019)
  • [H] Hara, N., Classification of two-dimensional F-regular and F-pure singularities, Adv. Math. 133 (1998), 33-53. MR 1492785 (99a:14048)
  • [HS] Hara, N. and Sawada, T., Splitting of Frobenius sandwiches, RIMS Kôkyûroku Bessatsu B24 (2011), 121-141.
  • [HW] Hara, N. and Watanabe, K.-i., F-regular and F-pure rings vs. log terminal and log canonical singularities, J. Algebraic Geometry 11 (2002), 363-392. MR 1874118 (2002k:13009)
  • [HH] Hochster, M. and Huneke, C., Tight closure and strong F-regularity, Mem. Soc. Math. France 38 (1989), 119-133. MR 1044348 (91i:13025)
  • [Hu] Huneke, C., Tight Closure and Its Applications, CBMS Regional Conference Series in Mathematics, Number 88, American Mathematical Society, 1996. MR 1377268 (96m:13001)
  • [I] Ishii, A., On the McKay correspondence for a finite small subgroup of $ GL(2,\mathbb{C})$, J. Reine Angew. Math. 549 (2002), 221-233. MR 1916656 (2003d:14021)
  • [K] Kawamata, Y., Index 1 covers of log terminal surface singularities, J. Algebraic Geom. 8 (1999), 519-527. MR 1689354 (2001f:14066)
  • [LN] Lee, Y. and Nakayama, N., Simply connected surfaces of general type in positive characteristic via deformation theory, preprint.
  • [Si] Singh, A. K., $ \mathbb{Q}$-Gorenstein splinter rings of characteristic $ p$ are F-regular, Math. Proc. Cambridge Philos. Soc. 127 (1999), 201-205. MR 1735920 (2000j:13006)
  • [Sei] Seibert, G., The Hilbert-Kunz function of rings of finite Cohen-Macaulay type, Arch. Math. (Basel) 69 (1997), 286-296. MR 1466822 (98h:13022)
  • [SVdB] Smith, K. E. and Van den Bergh, M., Simplicity of rings of differential operators in prime characteristic, Proc. London Math. Soc. (3) 75 (1997), 32-62. MR 1444312 (98d:16039)
  • [TY] Toda, Y. and Yasuda, T., Noncommutative resolution, $ F$-blowups and $ D$-modules, Adv. Math. 222 (2009), 318-330. MR 2531377 (2011b:14005)
  • [W] Wunram, J., Reflexive modules on quotient surface singularities, Math. Ann. 279 (1988), 583-598. MR 926422 (89g:14029)
  • [Y1] Yasuda, T., Universal flattening of Frobenius, to appear in the Proceedings of the 5th Franco-Japanese symposium on singularities, 2009.
  • [Y2] Yasuda, T., On monotonicity of $ F$-blowup sequences, Illinois J. Math. 53 (2009), 101-110. MR 2584937 (2011b:14007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A35, 14B05

Retrieve articles in all journals with MSC (2010): 13A35, 14B05


Additional Information

Nobuo Hara
Affiliation: Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
Email: hara@math.tohoku.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2011-11074-8
Received by editor(s): December 23, 2010
Received by editor(s) in revised form: February 14, 2011
Published electronically: October 24, 2011
Additional Notes: The author is partially supported by Grant-in-Aid for Scientific Research, JSPS
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society